Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the generation function of a doubly infinite, totally positive sequence


Author: Albert Edrei
Journal: Trans. Amer. Math. Soc. 74 (1953), 367-383
MSC: Primary 27.0X
DOI: https://doi.org/10.1090/S0002-9947-1953-0053989-2
MathSciNet review: 0053989
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Aissen, A. Edrei, I. J. Schoenberg, and A. Whitney, On the generating functions of totally positive sequences, Proc. Nat. Acad. Sci. U. S. A. vol. 37 (1951) pp. 303-307. MR 0041897 (13:17c)
  • [2] M. Aissen, I. J. Schoenberg, and A. Whitney, On the generating functions of totally positive sequences (to appear in the Journal d'Analyse Mathématique). MR 0053174 (14:732d)
  • [3] A. Edrei and G. Szegö, A note on the reciprocal of a Fourier series (to appear in the Proceedings of the American Mathematical Society).
  • [4] A. Edrei, Meromorphic functions with three radially distributed values (not yet published).
  • [5] R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Paris, 1929.
  • [6] O. Perron, Die Lehre von den Kettenbrüchen, 2d ed., Leipzig, 1929. MR 0037384 (12:254b)
  • [7] I. J. Schoenberg, Zur Abzählung der reellen Wurzeln algebraischer Gleichungen, Math. Zeit. vol. 38 (1934) pp. 546-564. MR 1545467
  • [8] -, Some analytical aspects of the problem of smoothing, Courant Anniversary Volume, New York, 1948, pp. 351-370. MR 0023309 (9:337g)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1953-0053989-2
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society